# SDR ASAA2016081217681

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,569 hours, 11,247 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: 141A65051
- Condition: Damaged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WON'T SHUT.  FOUND R1 DOOR AFT FRAME, UPPER AND LOWER LATCH ROLLER RECEIVERS DAMAGED.  FOUND R1 DOOR AFT FRAME, CENTERING GUIDE AND CENTERING GUIDE ROLLER DAMAGED.  ACFT GROUNDED.  REMOVED AND REPLACED R1 DOOR FRAME AFT UPPER AND LOWER LATCH ROLLER RECEIVERS IAW AMM 52-41-00. ADJUSTED UPPER AND LOWER LATCH ROLLER RECEIVERS IAW AMM 52-41-00-820-801 STEP 2 N.
